Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.94
  • Total

    USD 10.94
Checkout
Previewing the first of products. View All Results
Country
  • United Kingdom
Brand
  • Solpadeine Plus
  • Solpadeine Plus Capsules
  • Solpadeine Plus Soluble
Strength
  • 500mg/30mg/8mg
Name Country Strength Pack Size USD Cart
Solpadeine Plus - paracetamol/caffeine/codeine - 500mg/30mg/8mg - 32 Tablets Solpadeine Plus paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/8mg 32 Tablets OTC $32.99 Requires Authorization
Solpadeine Plus Capsules - paracetamol/caffeine/codeine - 500mg/30mg/8mg - 32 Capsules Solpadeine Plus Capsules paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/8mg 32 Capsules OTC $32.99 Requires Authorization
Solpadeine Plus Soluble - paracetamol/caffeine/codeine - 500mg/30mg/8mg - 32 Tablets Solpadeine Plus Soluble paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/8mg 32 Tablets OTC $32.99 Requires Authorization
Solpadeine Plus - paracetamol/caffeine/codeine - 500mg/30mg/8mg - 32 Tablets Solpadeine Plus paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/8mg 6 shipments of 32 Tablets OTC $279.49 Requires Authorization
Solpadeine Plus Capsules - paracetamol/caffeine/codeine - 500mg/30mg/8mg - 32 Capsules Solpadeine Plus Capsules paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/8mg 6 shipments of 32 Capsules OTC $279.49 Requires Authorization
Solpadeine Plus Soluble - paracetamol/caffeine/codeine - 500mg/30mg/8mg - 32 Tablets Solpadeine Plus Soluble paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/8mg 6 shipments of 32 Tablets OTC $279.49 Requires Authorization

Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Shipped from the UK  via Royal Mail

Solpadeine Plus Tablets provide relief of rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza. 

Solpadeine Plus (paracetamol, caffeine, codeine) is a potent compound pain-killing medication effective at alleviating moderate pain. It may be used in patients 12 years old and up.

This product, like any medication containing codeine, should not be used in children under 12 years of age or while pregnant or breastfeeding. It should be used with caution in patients who are very elderly or who have any major medical condition. It may interact with other medications being taken; check with a pharmacist or doctor before mixing treatments.

Triple the Pain Relief with Solpadeine Plus

Solpadeine Plus relies on three proven analgesics, each of which enhances the other, to provide powerful pain relief. Each tablet contains:

  • 500 mg paracetamol - a widely used painkiller for over 100 years, paracetamol desensitizes nerve endings and reduces fever.
  • 8 mg codeine - a member of the opioid family, codeine disrupts pain signals to the brain, significantly reducing the sensation of pain.
  • 30 mg caffeine - also a painkiller in its own right, caffeine interferes with pain signals, acts as a mild anti-inflammatory agent, and enhances the effects of paracetamol and codeine.

With three complementary painkillers in each dose, Solpadeine Plus is very effective at alleviating mild to moderate pain. Relief usually begins 15 to 30 minutes after administration, peaking after 30 to 60 minutes. Effects gradually begin to taper off after 4 to 6 hours.

The medication comes in tablets, which are taken as-needed for pain with a minimum 4 hour interval between doses. Dosage and administration is the same for all otherwise-healthy patients over 12 years of age:

  • Take 1 or 2 tablets as-needed every 4 to 6 hours.
  • Do not exceed 8 tablets in 24 hours.

The medication should not be used for more than three consecutive days without doctor or pharmacist approval. Longer use leads to increased risk of side effects from all of the active ingredients, and often leads to build-up of tolerance to codeine, which will reduce its effectiveness as a painkiller unless taken in increasingly high doses. Alternating between Solpadeine Plus and an alternative painkiller with differing active ingredients will help prevent development of tolerance if pain relief is needed for more than a few days.

Tablets may be taken with or without food; taking each dose on a full stomach often resolves any stomach-related side effects, such as nausea or gas. A full glass of water with tablets will help with rapid absorption.

Precautions & Side Effects

All three of the active ingredients in Solpadeine Plus can cause potentially serious side effects if misused. Be alert to ingredients in other medications, particularly other painkillers, which may also contain caffeine, codeine, and paracetamol. Though paracetamol is not technically a non-steroidal anti-inflammatory drug (NSAID), it has many similar properties and use of NSAIDs should be restricted while taking Solpadeine Plus. Likewise the product may interact with other, seemingly unrelated medications; check with a doctor or pharmacist if in doubt.

Any product containing codeine can cause severe, potentially fatal complications in children under 12 years of age, as well as unborn or nursing babies.

If used at recommended doses and for no more than a few days, side effects are typically minimal and not cause for concern unless severe enough to be disruptive:

  • Constipation
  • Nausea
  • Vomiting
  • Dry mouth
  • Dizziness
  • Drowsiness
  • Sweating
  • Itching
  • Increased urination
  • Difficulty urinating

Any patient with a major medical condition---including any breathing impairment, heart, kidney, or liver disease, high blood pressure, diabetes and so forth---should discuss potential risks with a doctor before using Solpadeine Plus.

The leaflet included with the product will contain a more comprehensive list of possible drug interactions and complications in other medical conditions. Please read the leaflet in entirety before using Solpadeine Plus.

Shipped from the UK  via Royal Mail

Place your order now! 

Solpadeine Plus Capsules provide relief of rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza. 

Solpadeine Plus capsules (paracetamol, caffeine, codeine) are a triple-action pain-relief formula effective at managing moderate pain. It can be used in patients 12 years old and up; it is not suitable for use in patients under 12 even at lower doses.

The medication is commonly used to manage pain from:

  • Migraines
  • Other headaches (except cluster headaches)
  • Backache
  • Arthritis
  • Menstrual cramps
  • Toothache
  • Strains & sprains
  • Aches & pains
  • Neuralgia
  • Sciatica
  • Other mild to moderate pain

Solpadeine Plus capsules differ from Solpadeine Plus tablets only in that the medication is contained within a capsule, rather than a tablet. Some patients find administration easier via capsule, or prefer to open the capsule and sprinkle contents on soft foods such as applesauce. Capsules also have some differing inactive ingredients, allowing more options for patients with an aversion to or hypersensitivity to inactive ingredients in one or the other product.

A More Powerful Painkiller

Mild to moderate pain doesn't stand a chance against Solpadeine Plus capsules. With a triple-action formula, each capsule contains three active painkillers which, when taken together, enhance the effects of each other so all three are more potent and longer-lasting than when taken alone. Each Solpadeine Plus capsule contains:

  • 500 mg paracetamol - desensitizes nerve endings and reduces fever.
  • 8 mg codeine - disrupts pain signals to the brain, significantly reducing the sensation of pain.
  • 30 mg caffeine - interferes with pain signals, acts as a mild anti-inflammatory agent, and enhances the effects of paracetamol and codeine.

In short, damaged nerve endings produce fewer pain signals and those signals which are produced are prevented from reaching the brain. The end result is the elimination---or at least a very significant alleviation---of pain.

Solpadeine Plus capsules are easy to take; dosage and administration is the same in all patients over 12 years of age:

  • Take 1 or 2 tablets as-needed every 4 to 6 hours.
  • Do not exceed 8 tablets in 24 hours.

Most patients notice some pain relief within 15 minutes of administration. Effects typically peak within 30 to 60 minutes, and continue for an additional 4 to 6 hours. There may be some variation between individuals, however, as people can metabolize codeine quite differently.

Unless instructed otherwise by a doctor or pharmacist, treatment with Solpadeine Plus capsules should not exceed 3 consecutive days. Long term use of the product greatly increases risk of negative effects from all three active ingredients, and tolerance to codeine may start to develop, reducing its effectiveness. If pain is still severe enough to require treatment after several days of using Solpadeine Plus capsules, speak with a doctor about alternative options.

Note that Solpadeine Plus capsules, or any product containing codeine, should never be used in patients under 12. Likewise codeine products should not be used while pregnant or breastfeeding. Codeine can cause serious, potentially fatal complications in these cases.

Other Solpadeine Solutions

There are a number of other Solpadeine products available which may be of interest to patients seeking pain relief:

  • Solpadeine Plus - Potent pain relief tablets containing 500 mg paracetamol, 30 mg caffeine and 8 mg codeine.
  • Solpadeine Plus Soluble - The same active ingredients as Solpadeine Plus in soluble tablets which readily dissolve in water for easy administration and faster pain relief.
  • Solpadeine Max - Similar to Solpadeine Plus but with more codeine for more powerful pain relief, each tablet contains 500 mg paracetamol and 12.8 mg codeine.
  • Solpadeine Max Soluble - The same ingredients as Solpadeine Max but in soluble tablets which readily dissolve in water for easy administration and faster pain relief.
  • Solpadeine Migraine - This product contains 12.8 mg codeine and 200 mg ibuprofen, a powerful anti-inflammatory agent, particularly useful in treating not just migraines but any pain from inflammatory conditions such as arthritis.

Remember, not everyone responds to a given medication the same way---if one product isn't working well, it's worth trying another. Everyone deserves to be pain free!

Shipped from the UK  via Royal Mail

Solpadeine Plus Soluble Tablets provide relief of rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza. 

This version is to be dissolved in water

Solpadeine Plus Soluble (paracetamol, caffeine, codeine) is a potent analgesic which is dissolved in water for easy administration and rapid pain relief. It may be used as-needed in patients 12 years old and up.

The medication uses a triple-action formula to wipe out moderate pain, when more readily-avialable medications like aspirin, ibuprofen or paracetamol alone are insufficient. Each soluble tablet contains:

  • 500 mg Paracetamol - Used for over a century to relieve pain, paracetamol is thought to work by desensitizing nerve endings, reducing the transmission of pain signals. It also reduces fever.
  • 8 mg Codeine - A member of the opioid family, codeine is a very potent painkiller. It works by binding with receptors in the brain and spinal cord, which disrupts pain signals being sent to the brain. This reduces the sensation of pain even though the injured area is still transmitting pain signals.
  • 30 mg Caffeine - In addition to interfering with pain signals, caffeine also has mild anti-inflammatory properties. It is is particularly useful at stopping headache pain. Perhaps most significantly, caffeine magnifies the pain-killing properties of paracetamol and codeine, and extends the duration of their effectiveness.

Solpadeine Plus Soluble can be used to address pain from nearly any source. Common uses include headaches, migraines, menstrual cramps, arthritis, toothache, backache, sciatica, neuralgia, strains, sprains, aches, and any other mild to moderate pain. Patients treating pain from any major medical condition should check with a doctor before using Solpadeine Plus Soluble.

Powerful Pain Relief---Fast

One of the primary benefits of Solpadeine Plus Soluble over similar painkillers---including those containing codeine---is the speed with which it works. Though ingredients are identical to Solpadeine Plus tablets and Solpadeine Plus capsules, the soluble version works in half the time; pain relief begins just 5 to 15 minutes after administration, and maximum benefits are felt within 30 minutes. The medication remains effective for 4 to 6 hours before gradually tapering down.

The medication can also be quickly and easily prepared. Dosage and administration is the same in all patients over 12 years of age:

  • Dissolve 1 or 2 soluble tablets in at least a half a glass of water.
  • Consume the medicated water immediately after tablets are dissolved.
  • Repeat as-needed every 4 to 6 hours to manage pain.
  • Do not exceed 8 tablets in 24 hours.

Many types of pain, including migraines, cluster headaches and many inflammatory conditions, are best treated at the earliest onset of symptoms. This may include auras for migraines, or stiffness in arthritis. Taking any painkiller at these early symptoms increase the likelihood that the pain will be eliminated completely, rather than simply dulled. Solpadeine Plus Soluble will still provide considerable pain relief if taken at later stages, but for maximum results, try to take it as early as possible.

Solpadeine Plus Soluble should not be taken for more than three days in a row without explicit doctor instruction. Doing so can produce several negative effects:

  • Risk of side effects from all three active ingredients is increased;
  • The medication will likely become less effective as the body develops tolerance to codeine;
  • Physical addiction to codeine may start to develop, which can produce unpleasant withdrawal symptoms when treatment stops.

A doctor or pharmacist can recommend a more suitable long-term painkiller. Medications like Solpadeine Plus Soluble are sometimes used longer term, but it's important to fully understand the risks involved and the warning signs to be alert for.

Precautions Before Use

Like any medication, Solpadeine Plus Soluble can produce negative effects; in fact, all three active ingredients need to be taken into consideration in this case. Fortunately, if the medication is used as directed, these side effects are very rarely serious. More common side effects include:

  • Constipation
  • Nausea
  • Vomiting
  • Dry mouth
  • Dizziness
  • Drowsiness
  • Sweating
  • Itching
  • Increased urination
  • Difficulty urinating

The above side effects are only cause for concern if severe enough to be disruptive.

Some patients are at greater risk of experiencing serious side effects and should use the medication with caution, or not at all. Those who should never use Solpadeine Plus Soluble include:

  • Patients under 12 years of age
  • Patients who are pregnant or breastfeeding

Patients who should use the product with caution, preferably after speaking with a doctor about potential risks, include those with:

  • Decreased lung function
  • Kidney or liver disease
  • Heart problems
  • High blood pressure
  • Intestinal disorders
  • Ulcers or intestinal bleeding
  • Seizures
  • Irregular heartbeat
  • Difficulty urinating

Be alert to ingredients in other medications while taking Solpadeine Plus Soluble; many other treatments contain the same or similar ingredients and it can be easy to take too much. Paracetamol in particular is a concern, as very large doses can lead to liver damage.

Dave T

Solpadeine Plus

Hello! Good day to all! Just received me Solpadeine Tabs today! Fast ship to my second home in US! First, I did not know they were to be dissolved in water. Put one tab in a tiny glass of water, it di...ssolved fast and tastes fine. Works very good too, for me arthritis. Kiwi Drug, You are the Worlds Best! Cheers

Read more of this reviewMore Read less of this reviewLess

Aug 5, 2011

arrow
Same Kiwi, new look! Old Site.